Header

UZH-Logo

Maintenance Infos

Continuity of homomorphisms and derivations from algebras of approximable and nuclear operators


Dales, H G; Jarchow, H (1994). Continuity of homomorphisms and derivations from algebras of approximable and nuclear operators. Mathematical Proceedings of the Cambridge Philosophical Society, 116(3):465-473.

Abstract

1. Let be a Banach algebra. We say that homomorphisms from are continuous if every homomorphism from into a Banach algebra is automatically continuous, and that derivations from are continuous if every derivation from into a Banach -bimodule is automatically continuous

Abstract

1. Let be a Banach algebra. We say that homomorphisms from are continuous if every homomorphism from into a Banach algebra is automatically continuous, and that derivations from are continuous if every derivation from into a Banach -bimodule is automatically continuous

Statistics

Citations

Dimensions.ai Metrics
5 citations in Web of Science®
5 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

41 downloads since deposited on 11 Oct 2018
14 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:National licences > 142-005
Dewey Decimal Classification:Unspecified
Scopus Subject Areas:Physical Sciences > General Mathematics
Language:English
Date:1 November 1994
Deposited On:11 Oct 2018 13:36
Last Modified:15 Apr 2021 14:47
Publisher:Cambridge University Press
ISSN:0305-0041
OA Status:Green
Publisher DOI:https://doi.org/10.1017/s0305004100072741

Download

Green Open Access

Download PDF  'Continuity of homomorphisms and derivations from algebras of approximable and nuclear operators'.
Preview
Content: Published Version
Language: English
Filetype: PDF (Nationallizenz 142-005)
Size: 549kB
View at publisher